# SDR DL72E992483

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND RIB CRACKED ON O/B SIDE OF ACT FITTING ON NR 2 L/E SLAT.  STOP DRILLED CRACK PER MM 57-54-0 FIG 804.  FABRICATED DOUBLER PER SAME, INSTALLED.
